AMS eContent Search Results
Matches for: msc=(11E04) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Paweł Gładki and Murray Marshall. Witt equivalence of function fields over global fields. Trans. Amer. Math. Soc. 369 (2017) 7861-7881.
Abstract, references, and article information   
View Article: PDF

[2] Detlev W. Hoffmann and Ahmed Laghribi. Quadratic forms and Pfister neighbors in characteristic 2. Trans. Amer. Math. Soc. 356 (2004) 4019-4053. MR 2058517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kathryn Hess and Paul-Eugène Parent. Emergence of the Witt group in the cellular lattice of rational spaces. Trans. Amer. Math. Soc. 354 (2002) 4571-4583. MR 1926889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Saharon Shelah and Otmar Spinas. Gross spaces. Trans. Amer. Math. Soc. 348 (1996) 4257-4277. MR 1357403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Detlev W. Hoffmann. On quadratic forms of height two and a theorem of Wadsworth. Trans. Amer. Math. Soc. 348 (1996) 3267-3281. MR 1355298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jón Kr. Arason, Richard Elman and Bill Jacob. The graded Witt ring and Galois cohomology. II . Trans. Amer. Math. Soc. 314 (1989) 745-780. MR 964897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. N. Allison. Tensor products of composition algebras, Albert forms and some exceptional simple Lie algebras . Trans. Amer. Math. Soc. 306 (1988) 667-695. MR 933312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. E. Dickson. Universal quadratic forms . Trans. Amer. Math. Soc. 31 (1929) 164-189. MR 1501474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. E. Dickson. Singular case of pairs of bilinear, quadratic, or Hermitian forms . Trans. Amer. Math. Soc. 29 (1927) 239-253. MR 1501387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Leonard Eugene Dickson. Definite forms in a finite field . Trans. Amer. Math. Soc. 10 (1909) 109-122. MR 1500830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leonard Eugene Dickson. Equivalence of pairs of bilinear or quadratic forms under rational transformation . Trans. Amer. Math. Soc. 10 (1909) 347-360. MR 1500845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Leonard Eugene Dickson. On quadratic, Hermitian and bilinear forms . Trans. Amer. Math. Soc. 7 (1906) 275-292. MR 1500749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1